Some expansions of arbitrary functions in integrals with respect to spherical functions
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 716-721
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a18,
author = {A. I. Moshinskii},
title = {Some expansions of arbitrary functions in integrals with respect to spherical functions},
journal = {Differencialʹnye uravneni\^a},
pages = {716--721},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a18/}
}
A. I. Moshinskii. Some expansions of arbitrary functions in integrals with respect to spherical functions. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 716-721. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a18/